# SDR PCAA0005035

- Difficulty date: May 4, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 17,884 hours, 19,419 cycles
- Engine: Pwa PW120A
- Engine time: 16,088 hours, 17,567 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M832481014
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3852, EN ROUTE FROM BWI TO SYR LOST OIL PRESSURE ON NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED INTO MDT.  LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT ENGINE AND FOUND THE PCU TO GEARBOX TRANSFER TUBE O-RING DAMAGED.  REMOVED AND REPLACED THE O-RINGS IAW MAINTENANCE PROCEDURES.  GROUND RUN OF ENGINE PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
